# SDR P5CA2017011200023

- Difficulty date: January 12, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 9,632 hours, 2,609 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Strip
- Condition: Chafed
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING NR 2 ENG RT CORE COWL INNER AFT WEAR STRIP CHAFING. REMOVED DAMAGED STRIP IAW SRM 51-40-02-0G-0 REV 67. INSTALLED NEW STRIP IAW SRM 51-40-02-0G-0 REV 67 AND CMM 71-13-24 REV43. JOB COMPLETED AND CONDITION CHECK NORMAL.
